# SDR DALA2024111310926

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FOUND RH WING I/B FLAP AFT FLAP UPPER SURFACE WORN AT I /B AREA. CORRECTIVE ACTION: REPAIRED RH WING I/B FLAP AFT FLAP UPPER SURFACE WORN AT I/B AREA AS PER B767-400 SRM 57-53-01 (0657514)
